# SDR AALA201803269009

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,371 hours, 27,966 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1965024
- Part serial: 112291R8170
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW DELAMINATED, OUT OF LIMITS.  REPLACED THE FIRST OFFICER`S SIDE WINDOW IAW MM 52-10-02.  AIRCRAFT WAS GROUNDED.
